# SDR IPXA2013120601020

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5250 · Fixed Inner Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR OVERHEAD EICAS ON CLIMB, PASSING 16,000 FT. COMPLIED WITH QRH. CONTINUED FLIGHT.   VERIFIED FLT DECK OVERHEAD HATCH CLOSED AND LOCKED. SWITCH ADJUSTED AND OPS CHECKED SATISFACTORY.
